Existence and Uniqueness of Solutions for Nonlinear Caputo Fractional Difference Equations
We study two cases of nabla fractional Caputo difference equations. Our main tool used is a Banach fixed point theorem, which allows us to give some existence and uniqueness theorems of solutions for discrete fractional Caputo equations. In addition, we develop the existence results for delta fractional Caputo difference equations, which correct ones obtained in Chen and Zhou. We present two examples to illustrate our main results.
C. Chen et al., "Existence and Uniqueness of Solutions for Nonlinear Caputo Fractional Difference Equations," Turkish Journal of Mathematics, vol. 44, no. 3, pp. 857 - 869, Scientific and Technological Research Council of Turkey, Jan 2020.
The definitive version is available at https://doi.org/10.3906/mat-1904-29
Mathematics and Statistics
Keywords and Phrases
Caputo operator; Existence and uniqueness; Nabla difference equation
International Standard Serial Number (ISSN)
Article - Journal
© 2021 Scientific and Technological Research Council of Turkey, All rights reserved.
01 Jan 2020